CSpace  > 系统科学研究所
ageometricapproachtodims21ms
Du Hong1; Shi Xiquan2; Wang Renhong2
2002
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume15Issue:2Pages:202
AbstractLet Ω is contaired in R~n (n≥ 2) be an n dimensional polygon, Δ be a triangulation of Ω, P = Rx_1, …x_n be the polynomial ring and P_m be the set of polynomials in P of degree at most to, Then the spline space over Ω with respect to Δ is defined as S_m~u(Δ):= {f ∈ G~μ(Ω):f|Δ'∈ P_m,Δ'∈Δ~n},where Δ~d is the set of d dimensional simplex of Δ. It is clear that S_m~μ (Δ) is a finite dimensional linear space over JR.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41254
Collection系统科学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.大连理工大学
Recommended Citation
GB/T 7714
Du Hong,Shi Xiquan,Wang Renhong. ageometricapproachtodims21ms[J]. journalofsystemsscienceandcomplexity,2002,15(2):202.
APA Du Hong,Shi Xiquan,&Wang Renhong.(2002).ageometricapproachtodims21ms.journalofsystemsscienceandcomplexity,15(2),202.
MLA Du Hong,et al."ageometricapproachtodims21ms".journalofsystemsscienceandcomplexity 15.2(2002):202.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Du Hong]'s Articles
[Shi Xiquan]'s Articles
[Wang Renhong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Du Hong]'s Articles
[Shi Xiquan]'s Articles
[Wang Renhong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Du Hong]'s Articles
[Shi Xiquan]'s Articles
[Wang Renhong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.